# SDR TWAA9815311

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR PANEL NR 20 WAS CORRODED THROUGH AND HAD BROKEN SUPPORT CHANNELS.  FABRICATED NEW FLOOR PANEL PER SRM 53-00-64, FIG 201 PAGE 201.
